# SDR ASAA2016022015586

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,194 hours, 10,487 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Discharged
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED DURING PREFLIGHT.  ACFT GROUNDED.  PERFORMED FIM 24-31, TASK 801.  BITE TEST SHOWED BATTERY CHARGER INOPERATIVE.  ACCESSED BOTH BATTERY CHARGERS & VERIFIED 2 GREEN LIGHTS ON BOTH CHARGERS.  CLEARED FAULTS , RETESTED & NO FAULTS FOUND.
